Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Hardy class of functions of bounded boundary rotation

Author: Bernard Pinchuk
Journal: Proc. Amer. Math. Soc. 38 (1973), 355-360
MSC: Primary 30A78
MathSciNet review: 0313516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hardy class for functions of bounded boundary rotation and their derivatives is determined. In the univalent case, a more precise description of the Hardy class in terms of the behavior of the representing measure is obtained.

References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan, On functions of bounded boundary rotation. I, Proc. Edinburgh Math. Soc. (2) 16 (1968/1969), 339–347. MR 0264045
  • [2] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [3] P. J. Eenigenburg and F. R. Keogh, The Hardy class of some univalent functions and their derivatives, Michigan Math. J. 17 (1970), 335–346. MR 0306505
  • [4] V. Paatero, Über die konforme Abbildung von Gebieten deren Ränder von beschränkter Drehung sind, Ann. Acad. Sci. Fenn. A 33 (1931), no. 9.
  • [5] Bernard Pinchuk, Functions of bounded boundary rotation, Israel J. Math. 10 (1971), 6–16. MR 0301180
  • [6] Ch. Pommerenke, On starlike and convex functions, J. London Math. Soc. 37 (1962), 209–224. MR 0137830
  • [7] M. S. Robertson, Coefficients of functions with bounded boundary rotation, Canad. J. Math. 21 (1969), 1477–1482. MR 0255798

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78

Additional Information

Keywords: Boundary rotation, $ {H^p}$ space
Article copyright: © Copyright 1973 American Mathematical Society